×

zbMATH — the first resource for mathematics

Univalent functions of given transfinite diameter: A maximum modulus problem. (English) Zbl 0799.30014
In der Klasse \(S\) derjenigen Abbildungen \(f(z)\), bei denen das Bildgebiet gegebenen transfiniten Durchmesser hat, wird recht artig noch einmal das Extremalproblem \(\max| f(z)|\) zu fixiertem \(z\) studiert. Der Autor ignoriert dabei souverän die mehr als 20 Jahre alte Arbeit des Referenten in Math. Nachr. 49, 173-185 (1971; Zbl 0234.30009) zum gleichen Problem.
Ähnlich bei des Autors verwandten Arbeiten in Proc. Am. Math. Soc. 119, 869-875 (1993; Zbl 0788.30005), Complex Variables, Theory Appl. 24, 271- 279 (1994). Früher wurden Doktoranden zu sorgfältigem Literaturstudium angehalten. In den Zitaten [7], [8] etwas Seltsames.
Reviewer: R.Kühnau (Halle)

MSC:
30C70 Extremal problems for conformal and quasiconformal mappings, variational methods
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30C85 Capacity and harmonic measure in the complex plane
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX Cite
Full Text: EMIS EuDML